# SDR UPS405139

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: JT9D7AH
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

CREW REPORTED EN ROUTE TO HKG, NR 2 ENG SHUTDOWN DUE TO SEVERE COMPRESSOR STALL CLIMBING THROUGH 11,000 FEET.  EGT RECORDED AT 1096 DEGREES, ENG SHUTDOWN IAW ENG SEVERE DAMAGE CHECK LIST.  REMOVED AND REPLACED NR 2 ENG PER MM TC5000.  OPS AND LEAK CHECK GOOD.  OFF (P/N JT9D-7AH) (S/N 662911), ON (P/N JT9D-7AH) (S/N 663073).
